I have been taking Levothyroxine since Jan 2015 and still don't feel well. I went back to the doctor several times last year and in July she suggested that I tried HRT as she said my TSH were within the normal range and that it was most likely the Menopause that was causing my symptoms. I started on the HRT and felt much better for a few weeks however in January 2016 after a routine blood test, I was told I needed to increase my dosage to 100 which then seemed to make me feel worse again. I persevered assuming it would take a few weeks for my body to get used to the increased dosage. My blood test result after 6 weeks came back as normal but I was still suffering so went back to the doctors who suggested that I changed to the HRT patches as the tablet form may have been interfering with the absorption of my thyroid medication. I felt better for a few days and thought this may be the answer. Since then I have felt progressively worse - poor mental alertness, strange feeling in my head, feel very low and extremely tearful! I asked to be referred to a specialist but can't get an appointment until the middle of June. Has anyone else experienced anything similar? Any advice would be greatly appreciated as I am really struggling!!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.